| Model Number |
UNI GLENOID-PERIPHERAL LOCK SCRW |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
12/10/2024
Type of Reportable Event
Malfunction
Event or Problem Description
On 12/12/2024, it was reported by a sales representative via phone that (2) ar-9145-36 peripheral locking screw would not lock.This occurred during a reverse total shoulder procedure on (b)(6) 2024 when the screws would not lock into the plate correctly.The screws were not removed due to concern about the patient having hard bone and the head of the screw breaking off.The case was completed with no issues and no impact on the patient.There was no delay.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to misaligned insertion.